# SDR 2024FA0000461

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Engine: Rroyce TRENT1000G
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal Plate
- Part number: FW56824
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOT POLISH AIRLINES (ESN 10094) IS CURRENTLY IN ROLLS-ROYCE ENGINE OVERHAUL SERVICES (RR EOS – DERBY) FOR SHOP VISIT.  DURING THE MODULE 41 (HIGH PRESSURE TURBINE MODULE) DISASSEMBLY, RR EOS FOUND OUT THAT 22-OFF SEALING PLATES (P/N: FW56824) WERE MISSING FROM THE ASSEMBLY.  THE ENGINE’S PREVIOUS SHOP VISIT WAS IN SAESL IN 2020. RR EOS HAS RAISED MOR WITH REGARDS TO THE OCCURRENCES.  SAESL IS RAISING VOLUNTARY REPORTING TO FAA AS A FOLLOW UP ON THE MOR REPORTED BY RR EOS.   THE MORS WERE RAISED AFTER 96 HOURS AS RR EOS HAS ALREADY REPORTED THE OCCURRENCES TO AUTHORITY PREVIOUSLY.  THE CONTAINMENT AND INVESTIGATION FOR THIS OCCURRENCES ARE IN-PROGRESS. PIR 2024/131 HAS BEEN ASSIGNED FOR INVESTIGATION TRACKING PURPOSES.  SAESL WILL SUBSEQUENTLY UPDATE EASA ON THE INVESTIGATION RESULT THROUGH THE REVISION OF THE MOR AT LATER DATE.  OEM ROLLS-ROYCE HAS BEEN INFORMED.
